# SDR DALA2024053005642

- Difficulty date: May 25, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727-827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0363209) AFT CARGO L/H ZEE CORRODED BS 727 TO BS 827. REMOVED AND REPLACED AFT CARGO LH ZEE CHANNEL STA 727 TO 847 WITH ITEM# BAC1496-377#7075T62 IAW B737 SRM 51-40-02-0G-0, DRAWING# 146A7500 REV C.
